MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 24MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 24MM; RING, ANNULOPLASTY
Model Number 680R
Medical Device Problem Codes Gradient Increase (1270); Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Mitral Valve Stenosis (1965); No Information (3190)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year 2 months post implant of this mitral annuloplasty ring, the device was explanted and replaced with a bioprosthetic valve for unknown reasons.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information received indicated that the device was explanted due to symptomatic mitral stenosis, residual regurgitation, and elevated gradients.The physician stated that the ring was probably too small for the patient, and this, combined with underlying subvalvular fibrosis, led to the stenosis.No additional adverse patient effects were reported. added patient weight; added patient device codes.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 24MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6770935
Report Number2025587-2017-01317
Device Sequence Number992707
Product Code KRH
UDI-Device Identifier00613994759269
UDI-Public00613994759269
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2020
Device Model Number680R
Device Catalogue Number680R24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date08/07/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight63